# SDR AT9900491

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 250, REDUCED POWER FOR DESCENT, CABIN ALTITUDE STARTED TO CLIMB AT 1500 FEET PER MINUTE.  STANDBY MODE WAS SELECTED AND TOTALLY LOST PRESSURIZATION, OXYGEN MASK DROP.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  PERFORMED PRESSURE DECAY CHECK.  RE-PACKED OXYGEN MASK.  OPS CHECKS AND LEAK CHECKS NORMAL IAW MM 21-31-21, 21-31-0, 5-51-91, AND 34-11-0.
